Galpamol For Children Paracetamol Oral Suspension Strawberry Flavour 100Ml
Galpamol For Children Paracetamol Oral Suspension Strawberry Flavour 100Ml

Paracetamol Oral Suspension for Children 120mg/5ml Strawberry 100ml

£2.20
Tax included
Quantity

  • Get FREE standard delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery Get FREE standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
  • Oral suspension for children over 3 months to 12 years old
  • Strawberry flavoured Paracetamol relieving pain and fever
  • Sugar Free
  • Effective treatment for teething pain and reducing fever

Patient Information Form

Pharmacy medicines are sold at the professional discretion of our pharmacists. Please answer the following questions accurately to allow our pharmacy team to check that this product is suitable for the intended patient (s). All information provided will be treated confidentially and will only be available to the pharmacy staff processing your order. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide when you check out are correct. Please note, the pharmacy team reviewing this order only have access to the details on this form. They don’t have access to any other patient information that may have been provided either in store or online on previous occasions.

Don't forget to save your form to be able to add to cart
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max

Description: Paracetamol Oral Suspension for Children 120mg/5ml Strawberry Flavour is an effective oral suspension to relieve pain and fever in infants, babies, toddlers and children till 12 years of age. It is a Sugar Free oral suspension containing 120mg Paracetamol which works faster in bringing down the body temperature to normal.

Usage Directions:

  • For infants from 3 to 6 months old: 1 X 2.5 ml spoonful 
  • For babies from 6 to 24 months old: 1 X 5ml Spoonful
  • For 2 to 4 years old: 1 X 5ml Spoonful + 1 X 2.5ml Spoonful
  • For 4 to 8 years old: 2 X 5ml Spoonful
  • For 8 to 10 years old: 3 X 5ml Spoonful 
  • For 10 to 12 years old: 4 X 5ml Spoonful
  • Keep a 4 hour gap in between the doses. Do not give more than 4 times in the period of 24 hours. If required to give more than 3 days, take prior medical advice

Side Effects and Precautions:

  • Do not give Galpamol 100ml if the child is allergic to any of the ingredients used in the suspension
  • Do not combine the medication if the child is already taking anything else containing Paracetamol
  • Take prior precautions if the child is suffering from any kidney or liver diseases
  • Consult your doctor, if the child is taking any medications for nausea or any other sickness

Ingredients:

  • Basic active ingredient: Paracetamol 120mg per 5ml
  • Other ingredients include: Glycerol (E422), Microcrystalline Cellulose, Carboxymethylcellulose Sodium, Sodium Methylparaben (E219), Sodium Propylparaben (E217), Citric Acid Anhydrous, Saccharin Sodium, Strawberry Flavour containing Propylene Glycol, Acesulphame K, Carmine (E120), Glycerine, Potassium Hydroxide, Hydrogenated Glucose Syrup (which contains Sorbitol and Maltitol (E965)), Xanthan Gum, Purified Water

Each pack contains: A 100ml bottle of Paracetamol Oral Suspension Strawberry Flavour with a measuring cap container

Storage:

  • Store the medication at normal room temperature
Paracetamol
1186063

Reviews

Write your review

Paracetamol Oral Suspension for Children 120mg/5ml Strawberry 100ml

  • Oral suspension for children over 3 months to 12 years old
  • Strawberry flavoured Paracetamol relieving pain and fever
  • Sugar Free
  • Effective treatment for teething pain and reducing fever

Write your review